Article citationsMore>>

J. Sokó? and L. Trojnar-Spelina, “Convolution Properties for Certain Classes of Multivalent Functions,” Journal of Mathematical Analysis and Applications, Vol. 337, No. 2, 2008, pp. 1190-1197. doi:10.1016/j.jmaa.2007.04.055

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.